Alert archive / Puerto Rico / Flash Flood Warnings in 2023
Flash Flood Warning 38, NWS JSJ
NWS JSJ issued this flash flood warning at Aug 26, 2023, 1:30 PM CDT. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2023, 1:30 PM CDT (18:30 UTC)
- Expired
- Aug 26, 2023, 5:14 PM CDT
- In force
- 4 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 58 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 1:40 PM CDT | FLASH FLOOD | Marueno, PR | Emergency Managers indicated that water from flooding was rising along Barrio Maruenos, Sector Jaguas. The mud in the water was reaching several houses in this area. |
| Aug 26, 5:00 PM CDT | FLASH FLOOD | 2 Ssw Capitanejo, PR | Emergency Managers reported that Comunidad Tiburones was flooded from previous rainfall and excessive runoff. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
143
WGCA52 TJSJ 261830
FFWSJU
PRC113-262130-
/O.NEW.TJSJ.FF.W.0038.230826T1830Z-230826T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
230 PM AST Sat Aug 26 2023
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Ponce County in Puerto Rico...
* Until 530 PM AST.
* At 230 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Maruenos, Sector Jaguas and vicinity.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 1798 6670 1799 6669 1809 6668 1813 6669
1813 6668 1815 6667 1816 6665 1815 6663
1817 6659 1815 6655 1813 6657 1810 6655
1809 6656 1800 6653 1797 6654 1796 6658
1797 6659 1796 6662 1798 6663 1797 6667
FLASH FLOOD...RADAR INDICATED
$$
CAM3 follow-up statements
131
WGCA72 TJSJ 261924
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
324 PM AST Sat Aug 26 2023
PRC113-262130-
/O.CON.TJSJ.FF.W.0038.000000T0000Z-230826T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ponce PR-
324 PM AST Sat Aug 26 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM AST THIS
AFTERNOON FOR PONCE COUNTY...
At 324 PM AST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 1
and 4 inches of rain have fallen. Recent USGS sensors along Rio
Inabon at Sector Real Abajo indicated that the river and tributaries
are at or quickly approaching Flood stage. Any additional rains will
continue to aggravate this situation. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms and excessive
rainfall.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Ponce, Coto Laurel, Aguilita, Capitanejo, Marueno and Tallaboa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 1798 6670 1799 6669 1809 6668 1813 6669
1813 6668 1815 6667 1816 6665 1815 6663
1817 6659 1815 6655 1813 6657 1810 6655
1809 6656 1800 6653 1797 6654 1796 6658
1797 6659 1796 6662 1798 6663 1797 6667
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
RAM021
WGCA52 TJSJ 262122
FFWSJU
PRC113-262230-
/O.EXT.TJSJ.FF.W.0038.000000T0000Z-230826T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
522 PM AST Sat Aug 26 2023
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Ponce County in Puerto Rico...
* Until 630 PM AST.
* At 522 PM AST, emergency managers, as well as sensors from USGS
indicated that Rio Inabon was at flood stage. Road PR-511 has to
be closed due to ongoing flooding.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 1798 6670 1799 6669 1809 6668 1813 6669
1813 6668 1815 6667 1816 6665 1815 6663
1817 6659 1815 6655 1813 6657 1810 6655
1809 6656 1800 6653 1797 6654 1796 6658
1797 6659 1796 6662 1798 6663 1797 6667
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
ERG856
WGCA72 TJSJ 262214
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
614 PM AST Sat Aug 26 2023
PRC113-262224-
/O.CAN.TJSJ.FF.W.0038.000000T0000Z-230826T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ponce PR-
614 PM AST Sat Aug 26 2023
...FLASH FLOOD WARNING FOR PONCE COUNTY HAS BEEN REPLACED WITH A
FLOOD ADVISORY...
LAT...LON 1798 6670 1799 6669 1809 6668 1813 6669
1813 6668 1815 6667 1816 6665 1815 6663
1817 6659 1815 6655 1813 6657 1810 6655
1809 6656 1800 6653 1797 6654 1796 6658
1797 6659 1796 6662 1798 6663 1797 6667
$$
ERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 10:38 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 26, 10:38 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service San Juan PR 1138 AM AST Sat Aug 26 2023 ...New UPDATE, AVIATION, MARINE... .UPDATE... Issued at 1100 AM AST Sat Aug 26 2023 Rain bands from the very far away Franklin have been producing cloudy skies and periods of locally heavy rain across the south half portion of PR. Rainfall accumulations so far across southern PR are around an inch and between 2 and 4 inches across Southeast PR and eastern PR. On the other hand, the US Virgin Islands received only a few tenth of an inch. The winds will continue from the SSW under an above-normal moist environment (with a TPW of about 2.13 inches) and unstable weather conditions. Afternoon convection will develop across the Cordillera Central and most of PR. We cannot rule out sudden strong winds, frequent lightning, and downpours due to pulse storms. The rain activity (even isolated thunderstorms) may spread over the Virgin Islands but in smaller amount. && .AVIATION... (18Z TAFS) Issued at 1100 AM AST Sat Aug 26 2023 VFR conditions under an SSE-S wind flow of around 10 kt will continue during the morning. SHRA/+TSRA may develop between 24/15-22z across north-central PR or near the SJU metro. However, sea breeze variations may sometimes increase winds between 10 and 15 kt or even higher through 24/23z; winds will then become calm to light and VRB. && .AVIATION... Mainly VFR conds at all terminals through the period. However, SHRA/TSRA will continue to affect the local flying area due to outer band from Franklin. Mtn top obscd over central interior PR and BKN-OVC lyrs btw FL050-FL150 will continue throught the day. Sfc wnds S-SW at 5-10 kts with higher gusts near convective activity. && .MARINE... Issued at 1100 AM AST Sat Aug 26 2023 We expect calm marine conditions with seas between 2 and 5 feet and winds around 15 knots. Afternoon thunderstorms may develop across the local waters, creating hazardous marine conditions. Please, exercise caution. && .SYNOPSIS... The tail from tropical storm Franklin, now located north of the region at about 300 miles of San Juan, resulted in a very active night with strong showers and scattered thunderstorms across the south coast of Puerto Rico and local waters. This trail of cloudiness and moisture is forecast to remain in the area, resulting in cloudy skies and shower activity during the rest of the morning and afternoon hours. As Tropical Storm Franklin moves northward, as suggested by the official track from the National Hurricane Center, a more typical weather pattern is forecast for the islands with easterly winds. Tranquil marine conditions would prevail during the period, with a moderate risk of rip currents for the north-exposed beaches today. && .SHORT TERM... Today through Monday... The tail from Tropical Storm Franklin is lingering over the region and scattered to numerous showers with strong thunderstorms redeveloped along a line from the Mona Passage into east/southeast PR. The Doppler radar estimated up to 5 inches in Patillas and Maunabo, and up to 3 inches in Ponce and Salinas. Any additional shower development along the southern and eastern sections of PR may lead to flash flooding and mudslides in areas of steep terrain. A Flash Flood Warning remains in effect for the municipalities of Arroyo, Guayama, Maunabo, and Patillas through 630 AM AST. Rivers across these areas were running close to minor flood stage. For the rest of the day expect the moisture plume to linger across the region, and southerly winds should push fragmented low-level moisture across portions of PR, as well across Vieques, Culebra and the northern USVI. For the rest of the short term period, normal to above normal precipitable water content(2.00-2.30 inches) could linger over the region through late Sunday night, and 500 mb temperatures should remain between minus 6-7 degrees Celsius, providing unstable conditions aloft. As TC Franklin continues to strengthens and slowly move northwards, expect veering of winds and abundant tropical moisture over the islands. The sea breeze is expected to develop along the northern coastal areas of PR, and this should enhance convective activity along the northern slopes and coastal areas of PR. Today, particularly over San Juan and vicinity and over north central PR on Sunday. A drier air mass is expected to move from the east/southeast on Monday, and this should limit the areal coverage of showers over land areas. Max temperatures could reach the low 90s, if there is a break in clouds between the late morning and early afternoon hours. Southerly winds and high moisture content should keep warm to hot temperatures along the urban and lower && .LONG TERM...Tuesday through Saturday... A variable weather pattern will prevail for the long-term period. As tropical storm Franklin moves northward far away from the Caribbean, a building surface high pressure over the western Atlantic will re-establish the easterly trade winds across the area. This pattern will introduce a more summer-typical weather pattern across the islands, with the usual morning pesky showers followed by the western interior showers for Tuesday. By Wednesday, tropical moisture, now located just a few miles east of the Lesser Antilles, will be dragged by the surface winds and increase the frequency of shower activity across the islands. According to the latest run from the Gálvez-Davison Index (GDI), there is potential for isolated to scattered thunderstorms across the interior in the afternoon. The bulk of the humidity will be out of the region by Thursday, leaving PWAT values in the climatological normals over the islands. However, the proximity of a mid-level (700-500 MB) trough will enhance the vertical development on Thursday into early Friday across the local waters and west Puerto Rico. By Friday, enough moisture will cover the CWA again as a tropical wave reaches the islands. So far today, PWAT values will go to 2.1 inches, and 500 MB temperatures will round in the -6 to -7 degrees. For the U.S. Virgin Islands, a typical summer pattern is forecast for the whole period, with the usual pesky brief passing showers in the mornings and variable conditions in the afternoons. && .AVIATION... Mainly VFR conds at all terminals through the period. However, SHRA/TSRA will continue to affect the coastal waters of PR and the USVI due to outer band from TS Franklin. Mtn top obscd over eastern PR and BKN-OVC lyrs btw FL050-FL150 will continue throught the day. Sfc wnds S-SW at 5-10 kts with higher gusts near convective activity. && .MARINE... Light to moderate southerly winds will prevail due to the Tropical Storm Franklin, now 300 miles north of San Juan, PR. This system is forecast to continue a northward movement as suggested by the official track from the National Hurricane Center. Therefore, mostly tranquil marine conditions will prevail with seas up to 5 feet across all the waters and winds up to 15 knots. Although marine conditions are mostly favorable, localized choppy to hazardous marine conditions are expected near the heavy showers and thunderstorms from the external bands of Franklin affecting the area today. Therefore, mariners are urged to stay tuned for marine statements. There is a moderate risk of rip currents across the north expose beaches of PR, for the rest of the coastal areas the risk will remain low. && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && CAM/GRS
Hazardous weather outlook, Aug 26, 4:15 AM CDT, 9 hours 15 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Nacional de Meteorologia en San Juan PR 506 AM AST sabado 26 de agosto de 2023 AMZ711>745-PRZ001>013-270915- San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central- Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Aguas cercanas y lejanas a la costa del Atlantico y del Caribe- 506 AM AST sabado 26 de agosto de 2023 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico. .DIA UNO...Esta tarde y esta noche .Rayos...Tronadas aisladas son posibles a traves de Puerto Rico. Este atento a las tormentas electricas en su area y este preparado para refugiarse. .Lluvia Excesiva...Inundaciones en areas urbanas, carreteras y riachuelos. Inundaciones repentinas aisladas son posibles. .Calor Excesivo...Indices de calor de 102 a 107 grados a traves de los municipios costeros urbanos y costeros. Agotamiento por calor es probable con exposicion prolongada. .Corrientes Marinas...Corrientes marinas amenazantes a la vida son posibles en la zona de ola rompiente particularmente a traves de las playas del norte de Puerto Rico. .DIAS DOS A SIETE...domingo a viernes Las bandas de la cola del Ciclon Tropical Franklin podran alcanzar el area hasta el sabado. Indices de calor entre 102 a 110 grados son posibles durante horas del medio dia a traves de la mayoria de los lugares de elevaciones bajas durante el periodo largo. Tronadas son posibles cada dia. Se espera un riesgo moderado de corrientes marinas para las playas del noroeste, y norte-central. .Comunicado sobre informacion reportada por observadores... No se recomienda la activacion de los observadores. AMZ716-726-VIZ001-002-270915- San Tomas, San John y las Islas Adyacentes-Santa Cruz- Aguas cercanas a la Costa del Atlantico y aguas costeras adyacentes del Caribe- 506 AM AST sabado 26 de agosto de 2023 Esta perspectiva sobre las condiciones peligrosas del tiempo es para las Islas Virgenes Estadounidenses. .DIA UNO...Esta tarde y esta noche .Rayos...Tronadas aisladas son posibles al norte de las Islas Virgenes Americanas. Este atento a las tormentas electricas en su area y este preparado para refugiarse. .Lluvia Excesiva...Inundaciones en areas urbanas, carreteras y riachuelos. Inundaciones repentinas aisladas son posibles. .Calor Excesivo...Indices de calor de 102 a 107 grados a traves de las islas. Agotamiento por calor es probable con exposicion prolongada. .DIAS DOS A SIETE...domingo a viernes Las bandas de la cola del Ciclon Tropical Franklin podran alcanzar el area hasta el sabado. Indices de calor entre 102 a 110 grados son posibles durante horas del medio dia a traves de la mayoria de los lugares de elevaciones bajas durante el periodo largo. Habra un riesgo bajo de corrientes marinas para todas las playas de las Islas Virgenes Americanas. .Comunicado sobre informacion reportada por observadores... No se requiere la activacion de los observadores.
In the hours before
Local storm report, Aug 26, 11:06 AM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1206 PM AST Sat Aug 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM Flash Flood 1 WNW Patillas 18.01N 66.03W
08/26/2023 Patillas PR Emergency Mngr
A report from Emergency Managers indicated
that three houses were affected by flooding
in Urb. Valles de Patillas.
&&
ERGSpecial weather statement, Aug 26, 11:08 AM CDT, 2 hours 22 minutes before
Comunicado Especial sobre las Condiciones del Tiempo Servicio Nacional de Meteorologa San Juan PR 1204 PM AST sbado 26 de agosto de 2023 PRZ006-007-261730- Interior Central PR-Ponce y Vecindad PR- 1204 PM AST sbado 26 de agosto de 2023 ...Una tormenta elctrica fuerte impactar sectores de los municipios desde Santa Isabel hasta Penuelas hasta las 130 PM AST... A las 1202 PM AST, las tormentas elctricas fuertes estaban localizadas sobre Juana Diaz y Ponce, movindose hacia el noreste a 20 mph. PELIGRO...Vientos de 40 a 50 mph, rayos frecuentes de nubes a suelo y lluvia fuerte. FUENTE...Indicado por radar. IMPACTO...Espere daos menores en las ramas de los rboles y objetos ligeros, no asegurados. La lluvia fuerte puede causar inundaciones temporales de las calles, especialmente en reas de drenaje pobre. MEDIDAS DE PRECAUCIN/PREPARACIN... Las personas en el exterior deben buscar refugio inmediatamente. Si puedes or un trueno, ests lo suficientemente cerca como para ser alcanzado por un rayo. Los automovilistas deben reducir la velocidad y estar preparados para una posible prdida de control debido al hidroplaneo. LAT...LON 1833 6636 1837 6631 1832 6621 1828 6621 1824 6627 1810 6622 1805 6631 1794 6639 1799 6646 1801 6677 1798 6679 1798 6678 1797 6679 1797 6686 1815 6692 1811 6673 1813 6668 1831 6657 1834 6660 1838 6642 TIME...MOT...LOC 1602Z 213 15KT 1805 6653 TAMAO DE GRANIZO MXIMO...0.00 EN RFAGA DE VIENTO MXIMA...50 MPH CAM/GRS
Local storm report, Aug 26, 11:26 AM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1226 PM AST Sat Aug 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Flash Flood 1 E Palo Seco 18.01N 65.93W
08/26/2023 Maunabo PR Emergency Mngr
Emergency Managers indicated that Rio
Maunabo went out of its banks, overflowing
over a bridge.
&&
ERGSpecial weather statement, Aug 26, 11:44 AM CDT, 1 hour 46 minutes before
Comunicado Especial sobre las Condiciones del Tiempo...CORRECCION Servicio Nacional de Meteorologa San Juan PR 1204 PM AST sbado 26 de agosto de 2023 Interior Central PR-Ponce y Vecindad PR- 1204 PM AST sbado 26 de agosto de 2023 ...Una tormenta elctrica fuerte impactar sectores de los municipios desde Santa Isabel hasta Penuelas hasta las 130 PM AST... A las 1202 PM AST, las tormentas elctricas fuertes estaban localizadas sobre Juana Diaz y Ponce, movindose hacia el noreste a 20 mph. PELIGRO...Vientos de 40 a 50 mph, rayos frecuentes de nubes a suelo y lluvia fuerte. FUENTE...Indicado por radar. IMPACTO...Espere daos menores en las ramas de los rboles y objetos ligeros, no asegurados. La lluvia fuerte puede causar inundaciones temporales de las calles, especialmente en reas de drenaje pobre. MEDIDAS DE PRECAUCIN/PREPARACIN... Las personas en el exterior deben buscar refugio inmediatamente. Si puedes or un trueno, ests lo suficientemente cerca como para ser alcanzado por un rayo. Los automovilistas deben reducir la velocidad y estar preparados para una posible prdida de control debido al hidroplaneo. TAMAO DE GRANIZO MXIMO...0.00 RFAGAS DE VIENTO MXIMA...50 MPH CAM/GRS
Special weather statement, Aug 26, 12:06 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service San Juan PR
106 PM AST Sat Aug 26 2023
PRZ001-004-261815-
San Juan and Vicinity PR-Eastern Interior PR-
106 PM AST Sat Aug 26 2023
...A strong thunderstorm will impact portions of Aguas Buenas,
Bayamon, Toa Alta, Comerio, Cayey and Aibonito Municipalities
through 215 PM AST...
At 102 PM AST, a strong thunderstorm was near Naranjito and
Barranquita, moving northeast at 25 mph. The thunderstorm will
impact the San Juan Metropolitan area in an hour or so.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 1846 6599 1842 6593 1827 6592 1827 6582
1819 6583 1809 6594 1807 6601 1810 6602
1811 6610 1804 6614 1805 6620 1821 6627
1832 6621 1837 6632 1839 6625 1845 6626
1847 6619 1843 6611 1846 6612
TIME...MOT...LOC 1702Z 228DEG 21KT 1828 6620
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CAMLocal storm report, Aug 26, 1:18 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
218 PM AST Sat Aug 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM Debris Flow 3 NW Celada 18.30N 65.99W
08/26/2023 Gurabo PR Newspaper
A mudslide was reported in road PR-181 from
Gurabo to Trujillo Alto.
&&
ERGThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:16 PM CDT | Special Marine Warning | JSJ | 89 min | |
| Aug 25, 9:33 PM CDT | Areal Flood Advisory | JSJ | 117 min | |
| Aug 26, 1:05 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 26, 1:42 AM CDT | Special Weather Statement | JSJ | 63 min | |
| Aug 26, 1:54 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 26, 2:31 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 26, 2:52 AM CDT | Special Weather Statement | JSJ | 23 min | |
| Aug 26, 2:55 AM CDT | Special Marine Warning | JSJ | 35 min | |
| Aug 26, 11:04 AM CDT | Special Weather Statement | JSJ | 86 min | |
| Aug 26, 11:28 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 26, 11:52 AM CDT | Areal Flood Advisory | JSJ | 113 min | |
| Aug 26, 12:06 PM CDT | Special Weather Statement | JSJ | 69 min | |
| Aug 26, 12:29 PM CDT | Special Marine Warning | JSJ | 91 min | |
| Aug 26, 12:43 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 26, 1:16 PM CDT | Areal Flood Advisory | JSJ | 119 min | |
| Aug 26, 1:48 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 26, 2:07 PM CDT | Special Marine Warning | JSJ | 53 min | |
| Aug 26, 2:30 PM CDT | Areal Flood Advisory | JSJ | 5 hr | |
| Aug 26, 3:20 PM CDT | Special Weather Statement | JSJ | 85 min | |
| Aug 26, 3:27 PM CDT | Special Weather Statement | JSJ | 93 min | |
| Aug 26, 3:30 PM CDT | Special Weather Statement | JSJ | 90 min | |
| Aug 26, 3:40 PM CDT | Flash Flood Warning | JSJ | 100 min | |
| Aug 26, 3:55 PM CDT | Special Weather Statement | JSJ | 2 hr | |
| Aug 26, 4:07 PM CDT | Areal Flood Advisory | JSJ | 113 min | |
| Aug 26, 4:22 PM CDT | Special Marine Warning | JSJ | 64 min | |
| Aug 26, 4:52 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Aug 26, 5:05 PM CDT | Areal Flood Warning | JSJ | 115 min | |
| Aug 26, 5:11 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 26, 5:14 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Aug 26, 5:20 PM CDT | Areal Flood Advisory | JSJ | 85 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.